# SDR AU960664

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C87
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Part number: ARB4EDUS
- Condition: Failed
- Location: Lg Ext-Retract S
- Component: Cessna
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR DOOR LINK ASSEMBLY INBOARD RODEND FAILED IN THE AREA OF THE NUT
